# SDR 2003FA0000365

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N902PL
- Make and model: Beech C90A
- Aircraft serial: LJ1583
- Aircraft time: 1,097 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4N3
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 3521000
- Part serial: 1662
- Condition: Burned
- Location: Vent Blower
- Part time: 1,097 hours
- Component: Vent Blower, Electromech, 903840311
- Component part number: EM6039
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW HAD SMOKE IN THE CABIN.  SHUTTING OFF THE VENT BLOWER CLEARED THE SMOKE FORM THE CABIN.  AFTER REMOVING THE CABIN VENT BLOWER FROM THE AIRCRAFT INSPECTION OF IT FOUND THE MOTOR LOCKED UP AND THE BRUSHES BURNED UP.
